# SDR USAA970196

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240AU
- Make and model: Boeing 737201
- Aircraft serial: 22355
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Part time: 42,621 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND CRACKS 4 INCHES AND 2 INCHES AT STRINGER 18R STATION 727 A PLUS 16 INCHES AND STRINGER 18R STATION 727 A PLUS 3 INCHES SKIN.  INSTALLED ONE DOUBLER FOR BOTH CRACKS PER SRM 53-30-03 FIG 6.  (M)
